University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Unintentional silver intoxication following self-medication: an unusual case of corticobasal degeneration

Stepien, KM, Morris, R, Brown, S, Taylor, A and Morgan, L (2009) Unintentional silver intoxication following self-medication: an unusual case of corticobasal degeneration ANNALS OF CLINICAL BIOCHEMISTRY, 46. pp. 520-522.

Full text not available from this repository.
Item Type: Article
Authors :
NameEmailORCID
Stepien, KMUNSPECIFIEDUNSPECIFIED
Morris, RUNSPECIFIEDUNSPECIFIED
Brown, SUNSPECIFIEDUNSPECIFIED
Taylor, Aa.taylor@surrey.ac.ukUNSPECIFIED
Morgan, LUNSPECIFIEDUNSPECIFIED
Date : 1 November 2009
Identification Number : 10.1258/acb.2009.009082
Uncontrolled Keywords : Science & Technology, Life Sciences & Biomedicine, Medical Laboratory Technology, MEDICAL LABORATORY TECHNOLOGY, CHOROID-PLEXUS, VITAMIN-E, SELENIUM, ARGYRIA, RATS, INGESTION, SEIZURES, PATIENT, NITRATE
Related URLs :
Depositing User : Symplectic Elements
Date Deposited : 17 May 2017 08:51
Last Modified : 17 May 2017 14:37
URI: http://epubs.surrey.ac.uk/id/eprint/821201

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800